MAUDE Adverse Event Report: BIOMET 3I NANOTITE TM TAPERED CERTAIN IMPLANT 5 X 8.5MM; DENTAL IIMPLANT

BIOMET 3I NANOTITE TM TAPERED CERTAIN IMPLANT 5 X 8.5MM; DENTAL IIMPLANT
Model Number NINT585
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Date of Event 10/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Weight unknown / not provided.A summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
It was reported that the implant at tooth site # ul7 lost integration due to peri-implantitis and was removed.Per indicated: the implant was placed in the patient on (b)(6) 2019, and there were no adverse reactions after placement.Three months later, the patient reported implant looseness, and peri-implantitis was found through examination, so the implant was removed.Additional appointment required: none reported.Symptoms as a result of the event: bone loss.

Brand Name
NANOTITE TM TAPERED CERTAIN IMPLANT 5 X 8.5MM
Common Device Name
DENTAL IIMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10620545
Report Number0001038806-2020-01500
Device Sequence Number16986247
Product Code DZE
UDI-Device Identifier00844868011217
UDI-Public(01)00844868011217(17)210621(10)2016060768(241)NINT585
Combination Product (Y/N)N
PMA/510(K) Number
K063341
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 10/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/21/2021
Device Model NumberNINT585
Device Catalogue NumberNINT585
Device Lot Number2016060768
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2020
Initial Report FDA Received Date10/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR